MathSciNet Relay Station
MathSciNet bibliographic data
MR2580146 (2011a:47114) 47H10 (47H04)
Amini-Harandi, A.; Fakhar, M.; Zafarani, J. Fixed point theorems for generalized set-contraction maps and their applications. Nonlinear Anal. 72 (2010), no. 6, 2891–2895.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement